# SDR AALA20090727SJU01

- Difficulty date: July 26, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 60,193 hours, 21,444 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - EMERGENCY LIGHT FOR SEAT 36D INOPERATIVE.  REINSTALLED LOOSE CONNECTOR AT 36F SIDEWALL.
